# SDR WX0A2022041174057

- Difficulty date: April 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N318NV
- Make and model: Airbus A319-111
- Aircraft serial: 2492
- Aircraft time: 49,171 hours, 30,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT LIGHT COVER BROKEN / RE-ATTACHED THE DISBONDED R1 DOOR EMERGENCY EXIT LIGHT COVER IAW AIRBUS AMM 33-51-11"
